# SDR ASAA2014082108931

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,690 hours, 7,885 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH, ON NR 2 ENGINE.  ACFT GROUNDED.   ACCOMPLISHED BITE CHECK OF NR 2 ENGINE.  NO FAULTS LOGGED IN RECENT FAULTS OR FAULT HISTORY.  CLEANED EGT CONNECTORS WHILE ACCOMPLISHING RT ENGINE EXTERNAL HARNESS GVI TC N8420001.  ACCOMPLISHED FIM TASK 73-11/801. ALL 4 T49.5 PARAMETERS WITHIN RANGE. EEC TEST PASSES.
